MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 TC3 RP TIB INS TRL SZ 2.5 12.5; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US 1818910 TC3 RP TIB INS TRL SZ 2.5 12.5; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 963332
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that 2 115 x 12 stem trials broke while impacting, all parts retrieved.It was also indicated that the 2.5 x 12 mm insert trial metal post bent.No surgical delay.Parts will be returned.Examination of the four returned tc3 rp tib ins trl confirmed the pin components have partially migrated out of the trial bodies resulting in a tilted position.There is random significant scarring and gouging.The overall condition of the devices indicate moderate usage. .

Brand Name
TC3 RP TIB INS TRL SZ 2.5 12.5
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7663648
Report Number1818910-2018-63796
Device Sequence Number1979567
Product Code LXH
UDI-Device Identifier10603295246220
UDI-Public10603295246220
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number963332
Device Lot NumberCY0705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1